# SDR YENA2023041300391

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 80,101 hours, 28,785 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON EXISTING REPAIR AT AFT LAVATORY VENTILATION OUTLET BTW FR 69 AND FR70 AND BTW STR 30R AND STR 33R AT LOWER FUSELAGE; REF AEROMAN NR 2023-68517 WO 2023 1/1 ACCOMPLISHED REPAIR OF CORROSION ON EXISTING DOUBLER FOUND BETWEEN FR69/FR70 AND S-29R/S-32R AROUND LAV. VENT IN ACCORDANCE AEROMAN EA 53-0043-23 AND AIRBUS RDAS 81174520/003/2023 ISSUE A TOOL USED CALIPER PN:500-752-20; SN: B21038234, DUE DATE: OCT-08-2023, EQUIPMENT P/N PHASEC 3D, S/N 800YBRK, DUE DATE APR-22-2023, EDDY CURRENT EQUIPMENT PN NORTEC 600D SN 220272512 DUE DATE DEC-17-2023, DIGITAL CALIPER P/N 500-752-20, S/N B21038255 DUE DATE SEP-14-2023. RADIUS GAGE P/N S167C, S/N ARE-28450 DUE DATE JUL-26-2023, TEMPERATURE CONTROLLER: P/N: P3015GOES00000, S/N: 112031023, DUE DATE: FEB-01-2024.
